# SDR GTIA96NK206

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND BLOCK IN RSW.  APPEARS TO HAVE A TRACE OF SMOKE IN CABIN AREA WITH PACK OPERATING.  INSPECTED AND OPERATED BOTH LEFT AND RIGHT PACKS USING RIGHT PACK IN NORMAL.  ALL OPERATIONS AND INDICATIONS ARE NORMAL, IAW CHAP 21.  NO SMOKE IN CABIN NOTED.  (M)
